MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect prolactin result generated for a patient sample.The following data was provided (customer¿s reference range 1.2 - 29.9 ng/ml).(b)(6) 2024 sample id 10507185 initial result = 149.22 ng/ml, same sample repeated on (b)(6) 2024 and result = <0.6 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing of a retained reagent kit.Return testing was not completed as returns were not available.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot and complaint issue.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect prolactin reagent lot 59008ud00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated architect prolactin result generated for a patient sample.The following data was provided (customer¿s reference range 1.2 - 29.9 ng/ml) (b)(6) 2024 sample id (b)(6) initial result = 149.22 ng/ml, same sample repeated on (b)(6) 2024 and result = <0.6 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19226371
Report Number3005094123-2024-00221
Device Sequence Number20913081
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public(01)00380740014865(17)241120(10)59008UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Catalogue Number07K76-25
Device Lot Number59008UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ; ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown